On the approximate solutions of linear equations in the -space
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 2, pp. 245-252
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_1965__35_2_245_0,
author = {Sen, Rabindranath},
title = {On the approximate solutions of linear equations in the $l_2$-space},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {245--252},
year = {1965},
publisher = {Seminario Matematico of the University of Padua},
volume = {35},
number = {2},
mrnumber = {220437},
zbl = {0136.11904},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_1965__35_2_245_0/}
}
TY - JOUR AU - Sen, Rabindranath TI - On the approximate solutions of linear equations in the $l_2$-space JO - Rendiconti del Seminario Matematico della Università di Padova PY - 1965 SP - 245 EP - 252 VL - 35 IS - 2 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_1965__35_2_245_0/ LA - en ID - RSMUP_1965__35_2_245_0 ER -
%0 Journal Article %A Sen, Rabindranath %T On the approximate solutions of linear equations in the $l_2$-space %J Rendiconti del Seminario Matematico della Università di Padova %D 1965 %P 245-252 %V 35 %N 2 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_1965__35_2_245_0/ %G en %F RSMUP_1965__35_2_245_0
Sen, Rabindranath. On the approximate solutions of linear equations in the $l_2$-space. Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 2, pp. 245-252. http://geodesic.mathdoc.fr/item/RSMUP_1965__35_2_245_0/